# SDR CALA0100842

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK ON LONGERON SPLICE AT L28L BETWEEN STA 218 AND 229.  THE LONGERON SPLICE WAS REMOVED AND A NEW SPLICE WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
